# SDR DALA2018091305588

- Difficulty date: September 11, 2018
- Submitted: September 13, 2018
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 77,654 hours, 20,100 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4L SLIDE CAME OFF DOOR. REMOVED AND REPLACED DOOR 4L SLIDE IAW WORK CARD 2566-9001-4L. C/W RII INSPECTION OF 4L DOOR SLIDE.
